An infinite dimensional version of Bushell's theorem

Yoshinobu Kato, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageUndefined/Unknown
Pages (from-to)365-368
Number of pages4
JournalMath. Japon.
Volume22
Issue number3
Publication statusPublished - 1977

Cite this

Kato, Y., & Watatani, Y. (1977). An infinite dimensional version of Bushell's theorem. Math. Japon., 22(3), 365-368.

An infinite dimensional version of Bushell's theorem. / Kato, Yoshinobu; Watatani, Yasuo.

In: Math. Japon., Vol. 22, No. 3, 1977, p. 365-368.

Research output: Contribution to journalArticle

Kato, Y & Watatani, Y 1977, 'An infinite dimensional version of Bushell's theorem', Math. Japon., vol. 22, no. 3, pp. 365-368.
Kato, Yoshinobu ; Watatani, Yasuo. / An infinite dimensional version of Bushell's theorem. In: Math. Japon. 1977 ; Vol. 22, No. 3. pp. 365-368.
@article{e0665b4b1cba4a94bde4476deade61ba,
title = "An infinite dimensional version of Bushell's theorem",
author = "Yoshinobu Kato and Yasuo Watatani",
year = "1977",
language = "未定義",
volume = "22",
pages = "365--368",
journal = "Math. Japon.",
issn = "0025-5513",
number = "3",

}

TY - JOUR

T1 - An infinite dimensional version of Bushell's theorem

AU - Kato, Yoshinobu

AU - Watatani, Yasuo

PY - 1977

Y1 - 1977

M3 - 記事

VL - 22

SP - 365

EP - 368

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 3

ER -